# SDR SWAA2024092330620

- Difficulty date: August 26, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N8723Q
- Make and model: Boeing 737-8
- Aircraft serial: 42574
- Aircraft time: 12,277 hours, 5,757 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Elongated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING I/B LEADING EDGE BLEED AIR PNUEMATIC DUCT BRACKET ASSY AT IFSS 150 HAS ELONGATED HOLES. (MARKED)<
